# SDR UPS99229548

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 5887281
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AD, DURING NDT INSPECTION OF MAIN CARGO DOOR CAM SUPPORT FITTINGS.  CRACK FOUND ON FITTING AT BS 520.  FITTING BS 520 REPLACED IAW UPS EO B727-5230-0005 APPENDIX B.
